Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Delayed menstrual cycle. Taking althea pills, from second day of periods last month. Causes for delay?

hi, good day! I am getting worried.. my mens hasn t come yet.. I ve been taking althea pills last month on the 2nd day of my period June 13 and i had my 2nd box last july 2 upto now I am still taking the pills... I am so worried... is there a possibility of getting pregnant?? my mens was delayed 3days already.. need your advice.. thanks.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern for this if your are taking some hormone preparation then such irregular menses or absent of bleeding is very likely and this is not the indication of conception, still to clear the doubt of pregnancy, better to get done the test for pregnancy, have a nice day.
Answered: Mon, 23 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor